Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Large white bumps at the tip of tongue, has light green pus. What is it?

Hello.. I have 2 large white bumps on like the tip of my tongue.. I believe the first bump was caused by a sharp tooth wit a sharp filling and eventually caused me to search for a new spot to grind against my tooth therefore causing the second bump. But this second bump is really huge and hurts bothers me all day long got it just yeaterday and this morning i looked at it and it had some type of yellowish almost a lite green puss. What is wrong with me?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response

Your tongue has ulcerated due to the sharp edges of tooth.
Apply diclofenac gel on the affected area.
Gargle frequently with warm saline and betadine.
Avoid intake of spicy food items.
Rinse your mouth after every meals.
Maintain oral hygiene well.
Please do visit a dentist and get the sharp edges of teeth smoothened.
Hope this helps.
Answered: Mon, 3 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor